# SDR GUUA95452051411A

- Difficulty date: May 14, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 29,646 hours, 34,322 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT EMERGENCY EXIT WILL NOT OPEN FROM INSIDE.  LUBRICATED INTERCONNECT SHAFTS BETWEEN OUTSIDE HANDLE AND INSIDE HANDLE, OPS CHECK GOOD.
